Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On a generalization of the midpoint rule


Author: Franz Stetter
Journal: Math. Comp. 22 (1968), 661-663
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1968-0226863-0
MathSciNet review: 0226863
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Jagermann, ``Investigation of a modified mid-point quadrature formula,'' Math. Comp., v. 20, 1966, pp. 79-89. MR 32 #8499. MR 0191090 (32:8499)
  • [2] A. H. Stroud & D. Secrest, Gaussian Quadrature Formulas, Prentice-Hall, Englewood Cliffs, N. J., 1966. MR 34 #2185. MR 0202312 (34:2185)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226863-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society